Universal Continuous Routing Strategies

C. Scheideler, B. Vöcking, Theory Comput. Syst. 31 (1998) 425--449.

Download
No fulltext has been uploaded.
Journal Article
Author
;
Publishing Year
Journal Title
Theory Comput. Syst.
Volume
31
Issue
4
Page
425--449
LibreCat-ID

Cite this

Scheideler C, Vöcking B. Universal Continuous Routing Strategies. Theory Comput Syst. 1998;31(4):425--449. doi:10.1007/s002240000096
Scheideler, C., & Vöcking, B. (1998). Universal Continuous Routing Strategies. Theory Comput. Syst., 31(4), 425--449. https://doi.org/10.1007/s002240000096
@article{Scheideler_Vöcking_1998, title={Universal Continuous Routing Strategies}, volume={31}, DOI={10.1007/s002240000096}, number={4}, journal={Theory Comput. Syst.}, author={Scheideler, Christian and Vöcking, Berthold}, year={1998}, pages={425--449} }
Scheideler, Christian, and Berthold Vöcking. “Universal Continuous Routing Strategies.” Theory Comput. Syst. 31, no. 4 (1998): 425--449. https://doi.org/10.1007/s002240000096.
C. Scheideler and B. Vöcking, “Universal Continuous Routing Strategies,” Theory Comput. Syst., vol. 31, no. 4, pp. 425--449, 1998.
Scheideler, Christian, and Berthold Vöcking. “Universal Continuous Routing Strategies.” Theory Comput. Syst., vol. 31, no. 4, 1998, pp. 425--449, doi:10.1007/s002240000096.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar